Alert archive / Georgia / Heat Advisories in 2015
Heat Advisory 3, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Jun 18, 2015, 3:25 AM EDT for 49 counties in Georgia. It took effect at Jun 18, 2015, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2015, 3:25 AM EDT (07:25 UTC)
- In effect from
- Jun 18, 2015, 12:00 PM EDT
- Expired
- Jun 18, 2015, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 49 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Clarke County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
722 WWUS72 KFFC 180725 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 AM EDT THU JUN 18 2015 GAZ036>039-049>051-058>062-069>076-079>086-090>098-102>113-181800- /O.NEW.KFFC.HT.Y.0003.150618T1600Z-150619T0000Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY- CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON... SWAINSBORO...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 325 AM EDT THU JUN 18 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * LOCATIONS...PORTIONS OF CENTRAL AND EAST GEORGIA...GENERALLY EAST OF A LINE FROM FORT BENNING TO THOMASTON TO ATHENS. * HEAT INDEX VALUES...105-107 * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. && $$
2 follow-up statements
037 WWUS72 KFFC 181603 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1203 PM EDT THU JUN 18 2015 GAZ036>039-049>051-058>062-069>076-079>086-090>098-102>113-190000- /O.CON.KFFC.HT.Y.0003.000000T0000Z-150619T0000Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY- CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON... SWAINSBORO...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 1203 PM EDT THU JUN 18 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...PORTIONS OF CENTRAL AND EAST GEORGIA...GENERALLY EAST OF A LINE FROM FORT BENNING TO THOMASTON TO ATHENS. * HEAT INDEX VALUES...105-109 * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES...AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. && $$
953 WWUS72 KFFC 190027 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 827 PM EDT THU JUN 18 2015 GAZ036>039-049>051-058>062-069>076-079>086-090>098-102>113-190130- /O.EXP.KFFC.HT.Y.0003.000000T0000Z-150619T0000Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY- CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON... SWAINSBORO...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 827 PM EDT THU JUN 18 2015 ...HEAT ADVISORY HAS EXPIRED... ALTHOUGH THE ADVISORY HAS BEEN EXPIRED FOR TODAY...WILL NEED TO MONITOR FOR POSSIBLE ISSUANCE FOR SOUTHEAST ZONES ON FRIDAY. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jun 18, 1:28 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 18, 1:28 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 AM EDT THU JUN 18 2015
.PREV DISCUSSION... /ISSUED 802 PM EDT WED JUN 17 2015/
PREV DISCUSSION... /ISSUED 327 PM EDT WED JUN 17 2015/
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
TODAY WAS ANOTHER DAY UNDER THE INFLUENCE OF THE HIGH PRESSURE
SYSTEM BRINGING CONTINUED HOT TEMPERATURES. SOME ISOLATED CONVECTION
HAS DEVELOPED ACROSS SOUTHEAST PORTIONS OF THE AREA AND THE NORTHEAST
GEORGIA MOUNTAINS BUT OVERALL COVERAGE HAS CONTINUED TO BE
SUPPRESSED. THOUGH SOME AREAS HAVE HAD BRIEF REPRIEVE FROM THE HEAT
DUE TO AN ISOLATED SHOWER OR STORM...HEAT INDICES TODAY HAVE
APPROACHED OR REACHED HEAT ADVISORY CRITERIA ACROSS SOME LOCALES IN
CENTRAL GEORGIA. THE HEAT ADVISORY WILL CONTINUE IN EFFECT FOR THESE
LOCATIONS UNTIL 8 PM THIS EVENING.
TOMORROW WILL ONCE AGAIN BE HOT...BUT THE UPPER HIGH WILL BEGIN TO
SHIFT TO THE SOUTH AND EAST. THIS WILL ALLOW TEMPERATURES TO BE
SLIGHTLY COOLER TOMORROW AND THE COVERAGE OF CONVECTION WILL BE
HIGHER. HEAT INDEX VALUES LOOK TO BE BORDERLINE FOR HEAT ADVISORY
CRITERIA OF 105 ACROSS SOME LOCATIONS TOMORROW AFTERNOON. WILL ALLOW
THE EVENING AND MIDNIGHT SHIFTS TO EVALUATE THE POTENTIAL ISSUANCE
OF ANOTHER ADVISORY FOR TOMORROW.
RW
LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MEDIUM RANGE MODELS CONTINUE TO REMAIN FAIRLY CONSISTENT WITH
PREVIOUS TRENDS. UPPER RIDGE BREAKS DOWN BY THE END OF THE WEEK...
THROUGH THE WEEKEND BUT REBOUNDS QUICKLY THROUGH THE FIRST HALF OF
NEXT WEEK. THIS CONTINUES TO SUPPORT SOMEWHAT BETTER COVERAGE OF
CONVECTION WITH A GENERAL DIURNAL PATTERN AND SLIGHTLY MORE MODERATE
TEMPERATURES BY FRIDAY THROUGH SUNDAY WITH TEMPERATURES CLIMBING
AGAIN FOR THE NEW WORK WEEK. CURRENT EXTENDED FORECAST GRIDS SHOW
THIS PATTERN WELL...AND MINIMAL CHANGES WERE MADE FOR THIS UPDATE.
PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.
20
PREV LONG TERM DISCUSSION... /ISSUED 332 AM EDT WED JUN 17 2015/
LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS IN PLACE AT THE BEGINNING OF THE LONG TERM. WITH THE
SHORTWAVE TRACKING FROM THE MISSISSIPPI VALLEY TO THE OHIO VALLEY
FRIDAY INTO SATURDAY...THE UPPER RIDGE DOES WEAKEN LATE IN THE WEEK
AND IS NO LONGER A PERSISTENT FEATURE BY MID WEEKEND AS THE UPPER
SHORTWAVE PASSES. THE WEAKENING OF THIS UPPER RIDGE WILL TRANSLATE
TO HIGH TEMPERATURES A FEW DEGREES LOWER THAN WHAT WE HAVE OBSERVED
RECENTLY ACROSS NORTH GEORGIA...HOWEVER STILL ABOVE NORMAL. DIFFERENCE
IN HIGH TEMPS WILL BE EVEN MORE SUBTLE IN CENTRAL GEORGIA. WILL
SEE MORE COVERAGE IN TERMS OF CONVECTION IN AFTERNOON WITH THE
UPPER RIDGE NOT IN PLACE WORKING TO SUPPRESS THE ACTIVITY.
BY TUESDAY...ANOTHER UPPER RIDGE ATTEMPTS TO BUILD INTO THE
CWA...THIS TIME THOUGH FROM THE WEST.
11
CLIMATE...
RECORDS FOR 06-17
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 100 1936 66 1927 74 1981 53 1974
1944
1918
KATL 102 1936 64 1961 75 1944 52 1974
1925
1881
KMCN 100 1944 65 1961 75 1944 56 2012
1912
KCSG 97 1950 65 1961 75 1990 57 1974
1981
RECORDS FOR 06-18
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 100 1944 69 1963 76 1944 54 1974
1933 1914 1926
KATL 101 1944 67 1914 78 1881 56 1899
KMCN 101 1944 73 1955 76 1912 57 1995
1899
KCSG 99 1998 79 1961 75 2009 59 1961
1998
RECORDS FOR 06-19
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1933 71 1972 74 1944 56 1927
1924
1921
KATL 99 1933 72 1972 76 1952 55 1965
KMCN 100 1990 76 1972 76 1952 56 1961
1925
KCSG 99 1990 76 1995 75 2011 58 1961
1989 2004
1985 1990
&&
.AVIATION...
06Z UPDATE...
CONVECTIVE COVERAGE IS EXPECTED TO BE A BIT MORE TODAY THAN IN
PREVIOUS DAYS. WILL KEEP THE PROB30 GROUP ESSENTIALLY THE
SAME...BUT EXTEND IT AN HOUR. HI-RES MODELS KEEP CONVECTION AROUND
THE AIRFIELD AFTER 00Z...AND THIS SEEMS REASONABLE AS STORMS HAVE
CONTINUED UNTIL AFTER 10PM OR SO THE LAST SEVERAL DAYS. OUTSIDE OF
ANY CONVECTION...DIURNAL CU IS EXPECTED BETWEEN 040 AND 050. WINDS
WILL REMAIN ON THE WEST SIDE...BUT FAIRLY LIGHT AT 8KT OR LESS.
//ATL CONFIDENCE...06Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 97 74 94 72 / 30 20 30 30
ATLANTA 93 75 91 74 / 30 20 30 20
BLAIRSVILLE 89 68 86 67 / 40 20 40 20
CARTERSVILLE 93 72 91 72 / 40 20 30 20
COLUMBUS 96 75 96 74 / 30 20 20 20
GAINESVILLE 93 74 90 72 / 30 20 40 20
MACON 97 73 97 73 / 30 20 30 30
ROME 93 72 91 71 / 40 20 30 20
PEACHTREE CITY 94 72 92 72 / 30 20 30 20
VIDALIA 98 75 97 75 / 30 20 40 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...
AVIATION...Hazardous weather outlook, Jun 17, 8:09 PM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 809 PM EDT WED JUN 17 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 809 PM EDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...CONTINUED STRONG TO SEVER STORMS SOUTHERN SECTIONS THROUGH LATE THIS EVENING... DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF CENTRAL GEORGIA THROUGH LATE THIS EVENING. A FEW OF THE STORMS WILL BECOME STRONG TO SEVERE WITH THE PRIMARY HAZARDS INCLUDING DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE THURSDAY AFTERNOON WITH THE PRIMARY HAZARDS INCLUDING DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. ABOVE NORMAL TEMPERATURES WILL CONTINUE...BUT EVEN THOUGH HEAT INDICES WILL BE IN THE LOW 100S ACROSS EAST CENTRAL GEORGIA...THEY SHOULD REMAIN BELOW HEAT ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 17, 9:38 PM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT WED JUN 17 2015
GAZ102-103-180230-
WEBSTER GA-STEWART GA-
938 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER AND
STEWART COUNTIES UNTIL 1030 PM EDT...
AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WESTON...OR 9 MILES SOUTHEAST OF LUMPKIN.
THIS STORM WAS DRIFTING NORTH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WEBSTER AND STEWART COUNTIES THROUGH 1030 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...WESTVILLE...TROUTMAN...
KIMBROUGH AND LEVERETTS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3192 8467 3193 8468 3193 8469 3192 8469
3192 8479 3209 8482 3208 8451 3192 8456
TIME...MOT...LOC 0137Z 182DEG 4KT 3196 8468Special weather statement, Jun 17, 10:40 PM EDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT WED JUN 17 2015
GAZ089-090-102-180315-
MUSCOGEE GA-STEWART GA-CHATTAHOOCHEE GA-
1040 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...
AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CUSSETA TO NEAR LUMPKIN. THESE STORMS WERE DRIFTING TO THE
NORTHWEST.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3199 8507 3209 8504 3213 8506 3218 8501
3220 8496 3222 8498 3222 8493 3225 8492
3226 8489 3230 8494 3233 8501 3238 8497
3239 8499 3239 8497 3243 8496 3246 8500
3255 8501 3253 8475 3202 8480 3197 8504
TIME...MOT...LOC 0239Z 073DEG 4KT 3236 8485 3208 8488The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:00 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Jun 17, 8:24 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 17, 9:38 PM EDT | Special Weather Statement | FFC | Webster | 52 min |
| Jun 17, 10:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 35 min |
| Jun 18, 2:20 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Jun 18, 2:33 PM EDT | Special Weather Statement | FFC | Barrow | 42 min |
| Jun 18, 2:43 PM EDT | Special Weather Statement | FFC | Oglethorpe | 47 min |
| Jun 18, 2:50 PM EDT | Special Weather Statement | FFC | Troup | 40 min |
| Jun 18, 2:58 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Jun 18, 3:00 PM EDT | Special Weather Statement | FFC | Gwinnett | 45 min |
| Jun 18, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 50 min |
| Jun 18, 3:22 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison | 38 min |
| Jun 18, 3:24 PM EDT | Special Weather Statement | FFC | Cobb | 51 min |
| Jun 18, 3:27 PM EDT | Special Weather Statement | FFC | Glascock | 33 min |
| Jun 18, 3:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 18, 3:40 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jun 18, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 50 min |
| Jun 18, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 42 min |
| Jun 18, 3:51 PM EDT | Special Weather Statement | FFC | Gordon | 24 min |
| Jun 18, 3:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jun 18, 4:00 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jun 18, 4:09 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jun 18, 4:14 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jun 18, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 29 min |
| Jun 18, 4:19 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jun 18, 4:27 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jun 18, 4:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 18, 4:38 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| Jun 18, 4:40 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 18, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 49 min |
| Jun 18, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett | 21 min |
| Jun 18, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 28 min |
| Jun 18, 4:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Jun 18, 4:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 32 min |
| Jun 18, 5:02 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 28 min |
| Jun 18, 5:11 PM EDT | Special Weather Statement | FFC | Morgan | 34 min |
| Jun 18, 5:13 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 32 min |
| Jun 18, 5:20 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 25 min |
| Jun 18, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 20 min |
| Jun 18, 5:30 PM EDT | Special Weather Statement | FFC | Rockdale | 45 min |
| Jun 18, 5:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jun 18, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Butts, DeKalb, Gwinnett, Henry, Newton, Rockdale | 22 min |
| Jun 18, 5:50 PM EDT | Special Weather Statement | FFC | Towns | 25 min |
| Jun 18, 5:55 PM EDT | Special Weather Statement | FFC | Lamar | 35 min |
| Jun 18, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Jun 18, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 39 min |
| Jun 18, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 33 min |
| Jun 18, 6:17 PM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 18, 6:23 PM EDT | Special Weather Statement | FFC | Oconee | 22 min |
| Jun 18, 6:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Jun 18, 6:34 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 26 min |
| Jun 18, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 26 min |
| Jun 18, 6:51 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Jun 18, 7:04 PM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Jun 18, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 24 min |
| Jun 18, 7:25 PM EDT | Special Weather Statement | FFC | Bibb, Monroe, Peach | 35 min |
| Jun 18, 7:59 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe, Twiggs | 31 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.